The Stacks project

Bibliography entry seshadri_quotients

author
Seshadri, Conjeevaram Srirangachari
title
Quotient spaces modulo reductive algebraic groups
year
1972
journal
Annals of Mathematics. Second Series
volume
95
pages
511–556

@ARTICLE{seshadri_quotients,
    AUTHOR = "Seshadri, Conjeevaram Srirangachari",
    TITLE = "Quotient spaces modulo reductive algebraic groups",
    JOURNAL = "Ann. of Math. (2)",
    FJOURNAL = "Annals of Mathematics. Second Series",
    VOLUME = "95",
    YEAR = "1972",
    PAGES = "511--556",
    ISSN = "0003-486X"
}

      

This item is referenced in 3 tags:

  • in Section 80.1: Introduction
  • in Section 80.9: Good quotients
  • in Subsection 109.5.6: Existence of finite covers by schemes, which cites Theorem 6.1 of seshadri_quotients